MathSciNet Relay Station
MathSciNet bibliographic data
MR1606351 35B25 (35J60 35Q55)
Li, YanYan On a singularly perturbed elliptic equation. Adv. Differential Equations 2 (1997), no. 6, 955–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement